• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

Is it the diet?..

For the last couple of days (2day especially) I've been feeling light headed especially when i stand up, I get a really bad head rush! everything goes white and i get pressure in my head, then it clears and i feel a bit dizzy!
I'm drinking all my water and have between 3-4 ltrs whilst i'm at work 9-4 then a couple more when i get home! I try and space me packs out as much as poss!
Has anyone had this? can you help?
Thanks x
Get Rid of this ad and join in on the conversation for free today! Tap here!
Yeah I get that a bit, just get up slowly!!!


Staff member
Hi Claire,

Where you prone to dizziness before the diet, then you could try and avoid getting up from sitting too fast and take it more slowly and you are drinking enough water... as dizziness is most often cause by the diuretic effect of the diet.

And if you are anyway constipated your blood pressure will go down.

Your not overdoing exercise on the diet?

Your not cooking more than one pack a day? You are also having your daily requirement and not missing out on packs as this can catch up on you over time.

I would chat to your counsellor about it as this is always the best course of action.

Love Mini xxx
Yup...every morning...I get up and walk about my room seeing nothing for a few seconds....think it may be do with not having a lot of water in the night and also it's obviously been a while since having a pack. The only things I can really suggest are getting up slowly as buxom has said....and spacing packs out.....lots of little packs......just seems to be one of those things for me...only in the morning though or after I've been ages without packs......:confused:
Thanx everyone for your replys!
I'm doing everything you said mini! So not sure what it could be!?
I read that if your drinking too much water then it can dialute the salts in your body and that can make you dizzy!? Is that right?
Going to try getting up slowly, c if that makes a difference! xx
Yes I get it all the time since being on LL, especially in the mornings. I discussed it with my GP and he said it was because my blood pressure was lower (not that it was high in the first place ) and also my blood glucose was lower and that my body was getting used to it. he didn't seem worried, just said to do things slowly and not drive unless I felt ok.
Yup - I get this too - quite badly when SSing - it is low blood pressure (which apparently is a sign of good health, so I've read??) but it can be a bit scary. As has already been said - just get up more slowly and don't leap about too much (that's not hard for meeee).

Me too, Im glad Im not the only one.

MIL is a nurse and she said it was because my blood pressure is lowering and just take it stready when standing up
This can be a side effect and is especially noticeable in older clients.

It is called postural hypotension.

Postural hypotension (low blood pressure) is not a disease process, but a condition associated with several different medical problems. This problem is characterised by a temporary drop in blood pressure when there is an abrupt change in body position [when a person stands or sits up from a prone position].

This may cause the patient who suffers from postural hypotension to feel faint, or actually lose consciousness upon standing.

Sometimes if you oversleep and the alarms goes off and you jump out of bed even when not on a VLCD you will experience a similar thing.

Just take it slower getting up from a laying down or sitting position.

Sometimes if you drink water you can flush out too many of the essential salts from the body also.

Last edited:
Just thought I'd add my tuppenneth.... I still get lightheadded/dizzy if I move to quick... everytime I laydown in bed the whole room turns and when I get up in the night I have to sit on the edge of the bed for a few minutes before I dare walk...... and I'm in my 5th month now.
I'm so glad I asked the question! It's comforting to know I'm not alone!
Thanks so much Linda for that post explaining it all! I feel alot better now! Just know i need to take it slower and maybe reduce water intake from 7ltrs a day to 4-5!
Thanks everyone for all your replys!
I'm glad we can all be a dizzy bunch together! hehe xx

Thread starter Similar threads Forum Replies Date
Chit Chat 6
Strugglers and Restarters 7
Ask MiniMins 1
Slimming World 2
CD Weight Loss Diaries 34

Similar threads